# SDR DALA2025050603474

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,714 hours, 7,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD END OF SEAT TRACK @ FR20, RBL43, WL151. REMOVED CORROSION AND EVALUATED OUT OF LIMITS, REMOVED AND REPLACED SEAT TRACK AT RBL 43 WL 151 FROM FR20 TO 30+9" IAW A220 ASRP BD500-A-51-42-21-00AAA-078A-A AND BOMBARDIER DWG C02312600 REV E. (LP# 0945320)
